# SDR CALA2022022100469

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,531 hours, 22,686 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Deck
- Part number: NA
- Condition: Cracked
- Location: Lbl 40.00-31.83
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION (HFEC) OF THE CENTER WING BOX REAR SPAR VERTICAL PRESSURE DECK, SHOWS A CRACKBETWEEN LBL. 40.00 AND LBL. 31.83 INSPECTION. INITIAL INSPECTION THRESHOLD 56,000 FLIGHT CYCLES THEREAFTER 36,000 FLIGHT CYCLES PER TABLE 204 AFTER INSTALLATION. HFEC / LFEC PER /TABLE 204, REINSPECT REFERENCE FLEET CYCLE N/R 9802644. REPAIRED VERTICAL PRESSURE DECK PER SRM 57-10-10 REPAIR 3 ALT.1. PLACE ON DIP FOR VERIFIED REPAIR COMPLETE . REPAIRS MADE TO THE CENTER WING BOX REAR SPAR VERTICAL PRESSURE TOMC-APPROVAL FROM SC1ELBYC COMMENT DECK PER SRM 57-10-10-2R-3 ALTERNATIVE 1. PERFORM INSPECTION REQUIREMENTS PER TABLE 204 WITH INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR AND HFEC AND LFEC REPEAT INSPECTIONS EVERY 36,000 FLIGHT CYCLES. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC QC REVIEWED.
